# SDR COM20367

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Attitude Gyro
- Part number: 5040017921
- Condition: Defective
- Location: Inst Panel
- Part time: 12,449 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS ATTITUDE INDICATOR CIRCUIT BREAKER TRIPPED, WILL NOT RESET.  REPLACED COPILOTS ATTITUDE INDICATOR.
